# SDR CA060112012

- Difficulty date: December 29, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03199H9081
- Condition: Broken
- Location: Cockpit
- Part time: 4,900 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE CAPTAINS WINDSHIELD SHATTERED.  MAINTENANCE REPLACED WINDSHIELD.
